Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Reddish brown discharge, thick clotting after days of taking i-pill. What does this imply?

I had my last. Periods on 3rd to 7th of this month. On 15th and 15th of the same month I had unprotected sex. Took an ipill on 17th that is within 72hrs.. from 20th I started getting reddish brown discharge .. a thick clotting like bt not like blood or discharge during period.. what does it indicate?? Has the ipill worked or I am pregnant?? I am jst 18 n I can t tell anything at home... please help what should I do?? Please guide me...
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Break through bleeding are common will hormonal pills. as you had reddish discharge which could be due to hormonal pill you have taken.
As you have taken emergency pill with in 72 hr, helpful in preventing conception. but chances of pregnancy can't be ruled out.wait for your periods to start, if get delayed by a week or 2 need to get pregnancy test done.

Regular use of emergency pill is not advised. Better to use barrier method or hormonal pill depending on your need.

Hope this helps you.

Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor